MAUDE Adverse Event Report: ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS
Model Number Ø3.2MM PIN GUIDE, LOCKING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08-dec-2025, it was reported by a sales representative via (b)(4) that when drilling a lag screw during a hip fracture surgery, the 0312-200 3.2 mm locking pin guide cold-welded into the lag screw drill guide and no longer advanced.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to prying/leveraging the device during use.

Brand Name
Ø3.2MM PIN GUIDE, LOCKING
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23907057
Report Number1220246-2025-05864
Device Sequence Number9932374
Product Code HSB
UDI-Device Identifier00848665010664
UDI-Public(01)00848665010664(11)230712(10)230522
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ3.2MM PIN GUIDE, LOCKING
Device Catalogue Number0312-200
Device Lot Number230522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown